# SDR UIEA2023122761014

- Difficulty date: December 25, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N708GT
- Make and model: Boeing 777F
- Aircraft serial: 67993
- Aircraft time: 1,765 hours, 239 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 FLASHLIGHT SEAL BROKEN(  DEFERRED IAW 25-64-02 CAT C MDDR 199849 - OPS CHKS GOOD AND NEW SECURITY SEAL INSTALLED. THIS CLEARS MDDR 199849.  )
